Please Advise

3 Replies
Jan25 - April 5

I took my first-ever depo shot last year in September, The first two months I had regular periods. In December I spotted a little for one day. I have not had my period since then. Could it be possible that I am still ovulating without having a period? Last week on the 28th of March I had unprotected s_x. Today, a week later I have felt bloated, little bit of abdominal pain, pretty tired, and my br___t have been very sore. Is there a possibilty of pregnancy?

 

Daisy Jean - April 5

I think if you have been getting your shots on time it is VERY unlikely you are pregnant. Which ever way you're hoping this goes- good luck.

 

Jan25 - April 5

I was supposed to take the next shot in December. I havent been on it since September.

 

hb - April 5

depo is made so that u DON'T have your period after your body gets used to it. I used to work at Planned Parenthood and many girls thpught they were pg. on depo when it was just the effect of their bodies finally getting used to it. Is is possible, like a one in three hundred women chance, but not likely. Good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?